Tags

Type your tag names separated by a space and hit enter

Necrotizing Infundibular Crystalline Folliculitis (NICF) Induced by Anti-Tumoral Therapies: Report of 2 Cases.
Am J Dermatopathol. 2017 Oct; 39(10):764-766.AJ

Abstract

Necrotizing Infundibular Crystalline Folliculitis (NICF) is rare entity of unknown pathogenesis presenting as follicular crystalline papules arising in seborrheic areas. We report 2 cases of NICF in patients under targeted therapy for metastatic adenocarcinoma. In one case, the lesions reappeared cyclically every 3 weeks after each injection and in the other case, lesions persisted until disruption of the continuous oral therapy. Punch-biopsies demonstrated folliculitis with a plugging crystalline material associated with either bacteria or yeast. These are the first descriptions of drug-induced NICF.

Authors+Show Affiliations

*Service de dermatologie, Hôpital Edouard Herriot, Lyon, France; †Service de pathologie, Hôpital Edouard Herriot, Lyon, France; ‡Département d'oncologie médicale, Centre Léon Bérard, Lyon, France; and §Département de Biopathologie, Centre Léon Bérard, Lyon, France.No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

27779486

Citation

Fattouh, Kinda, et al. "Necrotizing Infundibular Crystalline Folliculitis (NICF) Induced By Anti-Tumoral Therapies: Report of 2 Cases." The American Journal of Dermatopathology, vol. 39, no. 10, 2017, pp. 764-766.
Fattouh K, Collet-Benzaquen D, Provensal AM, et al. Necrotizing Infundibular Crystalline Folliculitis (NICF) Induced by Anti-Tumoral Therapies: Report of 2 Cases. Am J Dermatopathol. 2017;39(10):764-766.
Fattouh, K., Collet-Benzaquen, D., Provensal, A. M., Desseigne, F., Castillo, C., Combemale, P., & de la Fouchardière, A. (2017). Necrotizing Infundibular Crystalline Folliculitis (NICF) Induced by Anti-Tumoral Therapies: Report of 2 Cases. The American Journal of Dermatopathology, 39(10), 764-766. https://doi.org/10.1097/DAD.0000000000000743
Fattouh K, et al. Necrotizing Infundibular Crystalline Folliculitis (NICF) Induced By Anti-Tumoral Therapies: Report of 2 Cases. Am J Dermatopathol. 2017;39(10):764-766. PubMed PMID: 27779486.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Necrotizing Infundibular Crystalline Folliculitis (NICF) Induced by Anti-Tumoral Therapies: Report of 2 Cases. AU - Fattouh,Kinda, AU - Collet-Benzaquen,Diane, AU - Provensal,Anne M, AU - Desseigne,Françoise, AU - Castillo,Christine, AU - Combemale,Patrick, AU - de la Fouchardière,Arnaud, PY - 2016/10/26/pubmed PY - 2018/5/31/medline PY - 2016/10/26/entrez SP - 764 EP - 766 JF - The American Journal of dermatopathology JO - Am J Dermatopathol VL - 39 IS - 10 N2 - Necrotizing Infundibular Crystalline Folliculitis (NICF) is rare entity of unknown pathogenesis presenting as follicular crystalline papules arising in seborrheic areas. We report 2 cases of NICF in patients under targeted therapy for metastatic adenocarcinoma. In one case, the lesions reappeared cyclically every 3 weeks after each injection and in the other case, lesions persisted until disruption of the continuous oral therapy. Punch-biopsies demonstrated folliculitis with a plugging crystalline material associated with either bacteria or yeast. These are the first descriptions of drug-induced NICF. SN - 1533-0311 UR - https://www.unboundmedicine.com/medline/citation/27779486/Necrotizing_Infundibular_Crystalline_Folliculitis__NICF__Induced_by_Anti_Tumoral_Therapies:_Report_of_2_Cases_ L2 - http://dx.doi.org/10.1097/DAD.0000000000000743 DB - PRIME DP - Unbound Medicine ER -